Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes throbbing sensation in the knee?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9887 Questions
Question
Knee throbbing after knee replacement
Posted Mon, 17 Jul 2017 in Back Pain
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
can be scarring or neuropathic pain.

Detailed Answer:
Hello,
Thanks for posting your query.
The throbbing pain in the knee after a replacement can be related to soft tissue scarring after the surgery. This can be a neuropathic pain also. The treatment usually involves pain killers under guidance of a pain therapist, physiotherapy, occupational therapy, etc.
The complete healing of surgical wounds and internal soft tissues usually take six months with regular pain relief medications and regular physiotherapy sessions.

The recovery is considered when the pain and swelling improves much beyond the arthritic pre-op pain level and dysfunction.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor